Nurofen for Children Orange 200ml
is a pleasant tasting, sugar-free ibuprofen
suspension specially formulated for the relief of fever and pain in children aged between 3 months (over 5kg in weight) to 12 years. It helps soothe the mild to moderate pain of: headaches, teething
, earache, sore throats, toothache, minor aches, sprains and strains. Nurofen for Children also helps to reduce temperature and feverishness, including symptoms of colds, flu and fever following childhood vaccinations.
Nurofen for Children
is a 100mg/5ml ibuprofen oral solution. Ibuprofen is a simple painkilling medicine that relieves pain and reduces inflammation and fever. It is generally well-tolerated by babies and young children, and most do not expereince any side-effects.
- Gets to work to reduce fever in just 15 minutes.
- Proven to give longer relief from fever than paracetamol.
- Suitable for babies and children from 3 months (over 5kg) to 12 years.
- Lasts for up to 8 hours.
- For the fast and effective reduction of fever, including post-immunisation pyrexia, and fast and effective relief of mild to moderate pain including sore-throat, teething pain, toothache, earache, headache, minor aches and sprains.
- Contains 100 mg of ibuprofen per 5ml dose.
- Tasty orange flavour.
- The following doses should be given approximately every 6 to 8 hours (or with a minimum of 4 hours between each dose if required).
- Infants 3 - 6 months weighing more than 5kg: One 2.5ml dose may be taken 3 times in 24 hours.
- Infants 6 - 12 months: One 2.5ml dose may be taken 3 to 4 times in 24 hours.
- Children 1 - 3 years: One 5ml dose may be taken 3 times in 24 hours.
- Children 4 - 6 years: 7.5ml (5ml +2.5ml spoonful) may be taken 3 times in 24 hours.
- Children 7 - 9 years: Two 5ml doses may be taken 3 times in 24 hours.
- Children 10 - 12 years: Three 5ml doses may be taken 3 times in 24 hours.
For post immunisation pyrexia: One 2.5 ml dose followed by one further 2.5 ml dose 6 hours later if necessary. No more than two 2.5ml doses in 24 hours. If the fever is not reduced, consult your doctor.
For short term use only
. If the child's (aged over 6 months) symptoms persist for more than 3 days, consult your doctor. For children under 6 months medical advice should be sought after 24 hours use (3 doses) if the symptoms persist.